I'm not convinced that the sexual dysfunction is linked to Accutane anymore.
There's a bunch of guys (young and old) who can't 'perform' in the bedroom with a girl because they've fucked up/de-sensitized their mind with porn.
Also, on the topic of sex, I'm quitting masterbation unless I have a strong urge to erm, beat my meat.
Or jack my beanstalk (I made that one up myself).
With all this recovery, half the battle is mental.
I've learned a lot.
Breathing deeply and allowing yourself to relax helps.
Stress can't be avoided so you have to allow yourself the opportunity to recover, especially with the added worries some of us have had.
Leaving this forum helped me a lot and I barely talk about Accutane anymore.
Because it's boring.. Boring as shit. And nobody else gives a fuck.
So stop going on about it.
Doesn't matter what happened because you can't change it.
Just treat this like any health problem - Give your body the best chance to heal, with good food, good lifestyle choices and make sure to rest when you're tired rather than argue 'I shouldn't be tired this early/this much. I'm only 20', or whatever.
A couple of years ago I was terrified my hair would all turn grey/fall out.
I was scared things would get worse.
Those fears weren't based around facts... just delusions.
Sure.. this drug fucks you up, but I believe we can recover.
Look into 'No Fap' if you're someone who can't get turned on without the stimulation of porn. No Fap actually means no Masturbation too.
Like I said, I'm going to give that a break until my body tells me it's up for it.
A bunch of guys have said there depression/social anxiety and other issues dissolved with No Fap.
Sorry if this seems very random and incoherent after not posting for such a long time, but this is where I'm at right now.
I broke up with my girlfriend about 11 weeks ago (I think) and it's given me the opportunity to better myself and look at my problems objectively.
I'm going to kick these problems out of my life for good this time.